# SDR QXEA2022052700208

- Difficulty date: May 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N631QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000713
- Aircraft time: 11,263 hours, 6,983 cycles
- System (JASC): 7601 · Engine Synchronizing
- Part: Autothrottle Sys
- Part number: 426000155
- Part serial: 260203
- Condition: Inoperative
- Location: Zone 200
- Part time: 11,263 hours, 6,983 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLE REPEATIDLY DISENGAGES IN DECENT. PLACED ON MEL MEL CLEARED BY REPLACEDMENT OF  THRUST CONTROL QUADRANT, OP TEST GOOD PER E175 AMM 22-11-00-710-801-A. RETURNED TO SERVICE.
